# SDR DALA2015032302319

- Difficulty date: March 22, 2015
- Submitted: January 31, 2019
- Operation: Air carrier
- Aircraft: N974DL
- Make and model: Doug MD-88
- Aircraft serial: 53242
- Aircraft time: 72,229 hours, 53,520 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT LAV WATE SERVICE DR JAMB INTERNAL DOUBLER REPAIR WAS PERFORMED AT HMV4 TO REPLACE THE EXTERNAL DOUBLER AND CLEAN UP ADDITIONAL CORROSION THAT IS THEN WITHIN LIMITS. REPAIR WAS ACCOMPLISHED IAW ER/A 472127-14 REV C. SUPPLEMENTAL INFORMATION: EXTERNAL GENERAL VISUAL INSPECTION WAS PERFORMED PER ER/A 472127-14 REV C SEC III AND CORROSION WAS FOUND ON DOUBLER THIS MON WAS ATTENDEN WITH LOG # 0919054 AND ER/A 472127-14 REV D SECTION VI TEMPORALY REPAIR PERFORM ER/A 472127-14 REV D SECTION V WITHIN 3000 CYCLES AFTER ACCOMPLISMENT OF SECTION I ALSO PERFORM ERA 472127-14 REV D SECTION VI BEFORE 3000 CYCLES AFTER INSTALLATION OF SECTION I BOTH FOLLOWED UNDER LOG 0918562 PLEASE CLOSE THIS LOG DUE TO THE FOLLOW UP IS PERFORMED UNDER LOG 0918562 INSPECTOR CFP 201326061. (LP1871988)
